ophthalmologist-icon
Headache and eye pain
I am getting left eye pain and headache. I am taken 2nd dose vaccine(astrazeneca). So i want to know that is it vaccine side effect or lack of sleep.
40 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Not related to vaccine. Relax
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can be due to stress or lack of sleep! U need a consultation for detailed examination to comment on pain in eyes and headache!
Next Steps
Please visit local ophthalmologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.